Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6790
Title: Kernel type density estimates for positive valued random variables
Authors: Bagai, Isha
Rao, B L S P
Keywords: Estimators
Density estimation
Statistical estimation
Kernel functions
Random variables
Estimate reliability
Issue Date: 1995
Citation: Sankhya: The Indian Journal of Statistics, vol.57, no.1, p.56-67
URI: http://hdl.handle.net/123456789/6790
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Kernel Type Density Estimates for Positive Valued Random Variables.pdf739.82 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.